# SDR TSAA9851255

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE MAIN LANDING GEAR SUPPORT FITTING CRACKED AT BS 695 AND INBOARD OF STR 18R.  CRACKED CONFIRMED TO BE 2.25 INCHES LONG.  REMOVED AND REPLACED SUPPORT FITTING PER SRM 51-10-1.  AIRCRAFT RETURNED TO SERVICE.  (X)
